Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 53.

Huda, S. ; Mukerjee, Rahul (2010) Minimax second-order designs over cuboidal regions for the difference between two estimated responses Indian Journal of Pure & Applied Mathematics, 41 (1). pp. 303-312. ISSN 0019-5588

Devon Lin, C. ; Mukerjee, Rahul ; Tang, Boxin (2009) Construction of orthogonal and nearly orthogonal Latin hypercubes Biometrika, 96 (1). pp. 243-247. ISSN 0006-3444

Mukerjee, Rahul ; Qian, Peter Z. G. ; Jeff Wu, C. F. (2008) On the existence of nested orthogonal arrays Discrete Mathematics, 308 (20). pp. 4635-4642. ISSN 0012-365X

Bingham, Derek ; Mukerjee, Rahul (2006) Detailed wordlength pattern of regular fractional factorial split-plot designs in terms of complementary sets Discrete Mathematics, 306 (14). pp. 1522-1533. ISSN 0012-365X

Fang, Kai-tai ; Mukerjee, Rahul (2005) Expected lengths of confidence intervals based on empirical discrepancy statistics Biometrika, 92 (2). pp. 499-503. ISSN 0006-3444

Mukerjee, Rahul ; Chen, Zehua (2003) On expected lengths of predictive intervals Scandinavian Journal of Statistics, 30 (4). pp. 757-766. ISSN 0303-6898

Basu, Ruma ; Ghosh, J. K. ; Mukerjee, Rahul (2003) Empirical bayes prediction intervals in a normal regression model: higher order asymptotics Statistics & Probability Letters, 63 (2). pp. 197-203. ISSN 0167-7152

Cheng, Ching-Shui ; Mukerjee, Rahul (2003) On regular-fractional factorial experiments in row-column designs Journal of Statistical Planning and Inference, 114 (1-2). pp. 3-20. ISSN 0378-3758

Chai, Feng Shun ; Mukerjee, Rahul ; Suen, Chung-yi (2002) Further results on orthogonal array plus one run plans Journal of Statistical Planning and Inference, 106 (1-2). pp. 287-301. ISSN 0378-3758

Mukerjee, Rahul ; Sutradhar, Brajendra Chandra (2002) On confidence intervals associated with quasi-likelihood Journal of Statistical Planning and Inference, 102 (1). pp. 119-128. ISSN 0378-3758

Severini, Thomas A. ; Mukerjee, Rahul ; Ghosh, Malay (2002) On an exact probability matching property of right-invariant priors Biometrika, 89 (4). pp. 952-957. ISSN 0006-3444

Mukerjee, Rahul ; Reid, Nancy (2001) Comparison of test statistics via expected lengths of associated confidence intervals Journal of Statistical Planning and Inference, 97 (1). pp. 141-151. ISSN 0378-3758

Ghosh, J. K. ; Mukerjee, Rahul (2001) Test statistics arising from quasi likelihood: bartlett adjustment and higher-order power Journal of Statistical Planning and Inference, 97 (1). pp. 45-55. ISSN 0378-3758

Mukerjee, Rahul ; Rao, T. J. ; Vijayan, K. (2000) Rejoinder to 'Ahmed, M.S. (1998). A note on regression-type estimators using multiple auxiliary information Australian & New Zealand Journal of Statistics, 42 (2). p. 245. ISSN 1369-1473

Fang, K. T. ; Mukerjee, R. (2000) A connection between uniformity and aberration in regular fractions of two-level factorials Biometrika, 87 (1). pp. 193-198. ISSN 0006-3444

Chai, F. S. ; Mukerjee, R. (1999) Optimal designs for diallel crosses with specific combining abilities Biometrika, 86 (2). pp. 453-458. ISSN 0006-3444

Mukerjee, Rahul (1998) On balanced orthogonal multi-arrays: existence, construction and application to design of experiments Journal of Statistical Planning and Inference, 73 (1-2). pp. 149-162. ISSN 0378-3758

Mukerjee, Rahul (1997) Optimal partial diallel crosses Biometrika, 84 (4). pp. 939-948. ISSN 0006-3444

Ghosh, Jayanta K. ; Mukerjee, Rahul ; Sen, Pranab K. (1996) Second-order Pitman admissibility and pitman closeness: the multiparameter case and Stein-rule estimators Journal of Multivariate Analysis, 57 (1). pp. 52-68. ISSN 0047-259X

Ghosh, J. K. ; Mukerjee, Rahul (1995) On perturbed ellipsoidal and highest posterior density regions with approximate frequentist validity Journal of the Royal Statistical Society: Series B, 57 (4). pp. 761-769. ISSN 1369-7412

Ghosh, Jayanta K. ; Sen, Pranab K. ; Mukerjee, Rahul (1994) Second-order Pitman closeness and Pitman admissibility Annals of Statistics, 22 (3). pp. 1133-1141. ISSN 0090-5364

Mukerjee, Rahul ; Kageyama, Sanpei (1994) On existence of two symbol complete orthogonal arrays Journal of Combinatorial Theory, Series A, 66 (1). pp. 176-181. ISSN 0097-3165

Mukerjee, Rahul ; Sengupta, S. (1994) A-optimal run orders with a linear trend Australian Journal of Statistics, 36 (1). pp. 115-122. ISSN 0004-9581

Ghosh, J. K. ; Mukerjee, Rahul (1994) Adjusted versus conditional likelihood: power properties and bartlett-type adjustment Journal of the Royal Statistical Society: Series B, 56 (1). pp. 185-188. ISSN 1369-7412

Mukerjee, Rahul ; Basu, Sujit K. (1993) Inverse sampling for domain estimation in a stratified population Australian Journal of Statistics, 35 (3). pp. 293-302. ISSN 0004-9581

Ghosh, J. K. ; Mukerjee, Rahul (1993) On priors that match posterior and frequentist distribution functions Canadian Journal of Statistics, 21 (1). pp. 89-96. ISSN 0319-5724

Ghosh, J. K. ; Mukerjee, Rahul (1993) Frequentist validity of highest posterior density regions in the multiparameter case Annals of the Institute of Statistical Mathematics, 45 (2). pp. 293-302. ISSN 0020-3157

Ghosh, J. K. ; Mukerjee, Rahul (1992) Bayesian and frequentist bartlett corrections for likelihood ratio and conditional likelihood ratio tests Journal of the Royal Statistical Society: Series B, 54 (3). pp. 867-875. ISSN 1369-7412

Ghosh, Subir ; Kageyama, Sanpei ; Mukerjee, Rahul (1992) Efficiency of connected binary block designs when a single observation is unavailable Annals of the Institute of Statistical Mathematics, 44 (3). pp. 593-603. ISSN 0020-3157

Ghosh, J. K. ; Mukerjee, Rahul (1991) Characterization of priors under which Bayesian and frequentist Bartlett corrections are equivalent in the multiparameter case Journal of Multivariate Analysis, 38 (2). pp. 385-393. ISSN 0047-259X

Mukerjee, Rahul ; Gupta, Sudhir (1991) Geometric construction of balanced block designs with nested rows and columns Discrete Mathematics, 91 (1). pp. 105-108. ISSN 0012-365X

Sengupta, S. ; Mukerjee, Rahul (1991) On optimal trend free sampling designs Communications in Statistics: Theory and Methods, 20 (1). pp. 299-307. ISSN 0361-0926

Basu, Sujit K. ; Mukerjee, Rahul (1990) Asymptotic normality of the estimated optimal order quantity for one-period inventories with supply uncertainty Naval Research Logistics, 37 (5). pp. 745-751. ISSN 0894-069X

Gupta, Sudhir ; Mukerjee, Rahul (1990) On incomplete block designs for symmetric parallel line assays Australian Journal of Statistics, 32 (3). pp. 337-344. ISSN 0004-9581

Mukerjee, Rahul (1990) Comparison of tests in the multiparameter case I. Second-order power Journal of Multivariate Analysis, 33 (1). pp. 17-30. ISSN 0047-259X

Mukerjee, Rahul (1990) Optimality of balanced designs for minimum norm quadratic unbiased estimation of variance components Metrika, 37 (1). pp. 181-188. ISSN 0026-1335

Mukerjee, Rahul ; Kageyama, Sanpei (1990) Robustness group divisible designs Communications in Statistics: Theory and Methods, 19 (9). pp. 3189-3203. ISSN 0361-0926

Mukerjee, Rahul ; Sengupta, S. (1989) Optimal estimation of finite population total under a general correlated model Biometrika, 76 (4). pp. 789-794. ISSN 0006-3444

Mukerjee, Rahul ; Sen, Mausumi (1988) Kronecker factorial designs for multiway elimination of heterogeneity Annals of the Institute of Statistical Mathematics, 40 (1). pp. 195-210. ISSN 0020-3157

Mukerjee, Rahul ; Huda, S. (1988) Optimal design for the estimation of variance components Biometrika, 75 (1). pp. 75-80. ISSN 0006-3444

Mukerjee, Rahul ; Rao, T. J. ; Vijayan, K. (1987) Regression type estimators using multiple auxiliary information Australian Journal of Statistics, 29 (3). pp. 244-254. ISSN 0004-9581

Chaudhuri, A. ; Mukerjee, R. (1987) Randomized response techniques: a review Statistica Neerlandica, 41 (1). pp. 27-44. ISSN 0039-0402

Sen, Mausumi ; Mukerjee, Rahul (1987) Optimal repeated measurements designs under interaction Journal of Statistical Planning and Inference, 17 . pp. 81-91. ISSN 0378-3758

Mukerjee, Rahul (1986) Construction of orthogonal factorial designs controlling interaction efficiencies Communications in Statistics: Theory and Methods, 15 (5). pp. 1535-1548. ISSN 0361-0926

Mukerjee, Rahul ; Ohattebjee, Kashinath ; Sen, Mausumi (1986) D-optimality of a class of saturated main-effect plans and allied results Statistics: A Journal of Theoretical and Applied Statistics, 17 (3). pp. 349-355. ISSN 0233-1888

Mukerjee, Rahul ; Yanai, Haruo (1986) Factorial orthogonality in the presence of covariates Annals of the Institute of Statistical Mathematics, 38 (1). pp. 331-341. ISSN 0020-3157

Bhagwandas, ; Kageyama, Sanpei ; Mukerjee, Rahul (1986) Symmetry and classification of certain regular group divisible designs Graphs and Combinatorics, 2 (1). pp. 15-20. ISSN 0911-0119

Mukerjee, Rahul ; Ray, Rita Saha (1985) Asymptotically optimal weighing designs with string property Journal of Statistical Planning and Inference, 12 . pp. 87-91. ISSN 0378-3758

Mukerjee, Rahul ; Huda, S. (1985) D-optimal statistical designs with restricted string property Communications in Statistics: Theory and Methods, 14 (3). pp. 669-677. ISSN 0361-0926

Mukerjee, Rahul ; Huda, S. (1985) Minimax second- and third-order designs to estimate the slope of a response surface Biometrika, 72 (1). pp. 173-178. ISSN 0006-3444

Mukerjee, Rahul ; Kageyama, Sanpei (1985) On resolvable and affine resolvable variance-balanced designs Biometrika, 72 (1). pp. 165-172. ISSN 0006-3444

Huda, S. ; Mukerjee, Rahul (1984) Minimizing the maximum variance of the difference between two estimated responses Biometrika, 71 (2). pp. 381-385. ISSN 0006-3444

Chandra, Tapas K. ; Mukerjee, Rahul (1984) On the optimality of rao's statistic Communications in Statistics: Theory and Methods, 13 (12). pp. 1507-1514. ISSN 0361-0926

This list was generated on Sun Jul 21 10:13:44 2024 UTC.